- MFG # N/A
- UPC # 079911034862
- Helps Clear Bronchial Passages.
- Enhances Cough Productivity.
- Naturally Soothing Herbs.
Naturade Sugar-Free EXPEC® with Guaifenesin supports your recovery.Naturade Sugar-Free Expec provides all the support of Naturade Herbal EXPEC®‚ but without the sugar. Don’t let excessive congestion and an uncontrolled cough limit your family’s activities and quality of life. Choose Naturade Sugar-Free Expec® to advance their recovery. Guaifenesin‚ the key ingredient in Sugar-Free Expec®‚ has been breaking-up congestion‚ clearing out excess mucus‚ and controlling coughs for generations. The specialized action relieves mucus buildup and makes nonproductive coughs more productive and less frequent – get your family back on track with Naturade Sugar-Free EXPEC®.*
Be assured that Sugar-Free EXPEC® deliveries a single active ingredient so you know what your child is taking.
Naturade Sugar-Free Expec® provides soothing relief you can really feel. We include naturally soothing herbs like echinacea‚ cocillana bark‚ and lemon balm to encourage a comfortable recovery.
Attack your cough and congestion with Naturade Sugar-Free EXPEC®
These statements have not been evaluated by the Food and Drug Administration (FDA). These products are not meant to diagnose‚ treat or cure any disease or medical condition. Please consult your doctor before starting any exercise or nutritional supplement program or before using these or any product during pregnancy or if you have a serious medical condition.
Active Ingredients (in each 15 ml tablespoonful) / Purpose
Guaifenesin 150 mg / Expectorant
Inactive Ingredients: alcohol‚ anise seed extract‚ ascorbic acid‚ bee propolis‚ caramel‚ capsicum extract‚ citric acid‚ cocillana bark extract‚ coriander extract‚ echinacea extract‚ euphorbia extract‚ glycerin‚ horehound extract‚ lemon balm mint extract‚ licorice flavor‚ licorice root extract‚ menthol‚ mullein leaf extract‚ potassium sorbate‚ purified water‚ rose hips extract‚ slippery elm bark extract‚ sorbitol‚ wild cherry extract.
Do not exceed 6 doses in a 24 hour period.
Adults and children 12 years and over: 2 tablespoonfuls every 4 hours.
Children 6 to 12 years of age: 1 tablespoonful every 4 hours.
Children under 6 years of age: Ask a doctor.
In case of accidental overdose‚ seek professional assistance or contact a poison control center immediately.
Keep this and all medicines out of reach of children.
Do not take this product for persistent or chronic cough‚ such as occurs with smoking‚ asthma‚ chronic bronchitis or emphysema‚ or where cough is accompanied by excessive phlegm (mucus)‚ unless directed by a physician. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week‚ tends to recur or is accompanied by a fever‚ rash or persistent headache‚ consult a physician. As with any drug‚ if you are pregnant or nursing a baby‚ seek the advice of a health care professional before using this product.
For your protection this bottle has an imprinted seal around the neck and an inner seal beneath the cap. do not use if either seal is broken or missing.
Allergy / Dietary Needs
- Sugar Free
Ratings & ReviewsReview This Item Be the first to review this item.
Questions About This ItemAsk a Question
Please ask any questions you may have about this specific product in the field below.
Your question(s) and our corresponding answer(s) will not be confidential and will be posted publically on this specific product page.
Additionally, PureFormulas is unable to directly recommend products in relation to specific health conditions. Please contact your trusted healthcare practitioner for direct product recommendations.
If you have any general questions regarding orders or our policies and programs, please contact our Customer Happiness Team @ 1.800.383.6008